# SDR R61A2020121200859

- Difficulty date: December 12, 2020
- Submitted: December 12, 2020
- Operation: Air carrier
- Aircraft: N426YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000397
- Aircraft time: 17,034 hours, 11,593 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Bracket
- Part number: 17005347403
- Condition: Cracked
- Location: Radar Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK LOWER LT RADAR MOUNT BRACKET CRACKED.  REPLACED IAW SRM 51-40-08.
